# SDR RU3A1002

- Difficulty date: January 12, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- Aircraft time: 11,882 hours, 6,268 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Condition: Broken
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON GROUND WHEN ENGINES STARTED (WITH BLEEDS IN ENVIRONMENTAL) STRONG EXHAUST SMELL IN CABIN.  SMELL GOES AWAY ONCE AIRCRAFT PRESSURIZES.  WHEN AIRCRAFT STARTED WITH BLEEDS OFF (PNEUMATIC AND ENVIRONMENTAL) NO EXHAUST SMELL IN CABIN.  ON TOUCHDOWN IMMEDIATELY GOT THE ODOR DURING ROLLOUT.  WROTE UP DISCREPANCY.  INSPECTION OF LT ENGINE FOUND INBOARD EXHAUST FLEX TUBE BROKEN.
